Hey all. Im a 16 year old male and i've been having some weird stuff going on. I was on doxycycline (an antibiotic) for acne treatment for about a month and a half (during which I got esophagitis and stopped for 2 weeks, that was my fault though, took the pill wrong). Well about two weeks ago I started getting this odd ache (not painful at all) under my right rib which was just annoying. This slowly got more achy and tight and I decided to go to the doc as I know doxy can give you liver issues. He took me off the doxy and I have been off for a week now but what I find odd is that the symptoms have changed drastically to the following:
- burning sensation in right chest and along sternum. From my collarbone down to a little above my navel (this is pretty close to my sternum) this seems to set on about an hour after eating but i'm not sure if it is related or not, for instance a large meal last night did not cause any burning.
- very short sharp pain in my lower right abdominal quadrant and also in the same area as where the burning is.
- after waking up in the morning the symptoms are little to none, but then once I get up the symptoms tend to slowly get worse through the day.
- I also have the most bizarre headache, not painful but just a disorienting feeling. It's hard to focus on my homework and tests and stuff. This started two days ago at night then went through to the morning and through that next day yet let off during the night and through this morning but just recently started up again. (this is really scary for me, I dont like to be disconnected from what's going on)
well I hope that someone can give me some help here i'm the type of person who gets worried really easily about health stuff. Im seeing my doc next tuesday he told me to come back after two weeks from stopping the doxy. Thanks all!